# SDR CALA2017021300355

- Difficulty date: February 13, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 58,890 hours, 24,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID SMELL IN COCKPIT THAT EVENTUALLY WENT THROUGHOUT CABIN. REMOVED AND REPLACED RECIRCULATION FILTERS REF AMM 21-21-41 AS REQUESTED BY TOMC. OPERATED APU AND APU BLEED SYS. ALSO OPERATED BOTH ENGINES AND ENG BLEED SYS. NO ODORS NOTED IN FLIGHT DECK, CABIN OR ELECT  COMPARTMENTS.
